The Fuller index and 𝕋-equivariant stable homotopy theory
Théorie de l'homotopie, Astérisque, no. 191 (1990), p. 71-86
@incollection{AST_1990__191__71_0,
     author = {Crabb, M. C.},
     title = {The Fuller index and $\mathbb{T}$-equivariant stable homotopy theory},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {71-86},
     zbl = {0735.58007},
     mrnumber = {1098967},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__71_0}
}
Crabb, M. C. The Fuller index and $\mathbb{T}$-equivariant stable homotopy theory, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 71-86. http://www.numdam.org/item/AST_1990__191__71_0/

[1] M. F. Atiyah - Circular Symmetry and Stationary-Phase Approximation, in Proceedings of the conference in honour of L. Schwartz, Astérisque 131 (1985), 43-59. | Numdam | MR 816738 | Zbl 0578.58039

[2] T. Bartsch - A global index for bifurcation of fixed points, J. reine angew. Math. 391 (1988), 181-197. | MR 961168 | Zbl 0646.47041

[3] J.-M. Bismut - Index Theorem and Equivariant Cohomology on the Loop space, Commun. Math. Phys. 98 (1985), 213-237. | Article | MR 786574 | Zbl 0591.58027

[4] M. C. Crabb - Invariants of fixed-point-free circle actions, (to appear in the Proc. of the 1988 Cortona Conference on Algebraic Topology, Cambridge University Press). | MR 1055865 | Zbl 0696.55011

[5] M. C. Crabb and K. Knapp - On the codegree of negative multiples of the Hopf bundle, Proc. Roy. Soc. Edinburgh 107A (1987), 87-107. | Article | MR 918895 | Zbl 0633.55014

[6] E. N. Dancer - A new degree for S 1 -invariant gradient mappings and applications, Ann. Inst. Henri Poincaré 2 (1985), 329-370. | Article | Numdam | MR 817033 | Zbl 0579.58022

[7] A. Dold and D. Puppe - Duality, trace and transfer, in Proc. of the International Conference on Geometric Topology, Warszawa (1980), 81-102. | MR 656721 | Zbl 0473.55008

[8] F. B. Fuller - An index of fixed point type for periodic orbits, Amer. J. Math. 89 (1967), 133-148. | Article | MR 209600 | Zbl 0152.40204

[9] A. Granas - The Leray-Schauder index and the fixed point theory for arbitrary ANRs, Bull. Soc. math. France 100 (1972), 209-228. | Article | Numdam | MR 309102 | Zbl 0236.55004

[10] J. Ize - Obstruction theory and multiparameter Hopf bifurcation, Trans. Amer. Math. Soc. 289 (1985), 757-792. | Article | MR 784013 | Zbl 0575.58025

[11] P. H. Rabinowitz - Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487-513. | Article | MR 301587 | Zbl 0212.16504

[12] H. Ulrich - Fixed Point Theory of Parametrized Equivariant Maps, Lecture Notes in Math. 1343 (Springer 1988). | MR 967325 | Zbl 0652.55005